# SDR HAL960055

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 959
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CORROSION ON BOTTOM OF FLOOR BEAM VERTICAL SUPPORT 19 INCHES RIGHT OF CENTER LINE AT FRAME ATTACH POINT.  REPLACED VERTICAL SUPPORT AS PER SRM 51-01-00-05.  (M)
